# SDR IPXA2574628

- Difficulty date: July 5, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Main Cargo Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO AFT FLOOR WEB BS 1700 TO 1713, RBL 38 HAS CORROSION.  REMOVED CORROSION FROM AFT FLOOR WEB AND INSTALLED REPAIR IAW LOR 5L53018 AND EO B757-5310-38268.
